|Candida/Associated loss of hearing?
Aug 9, 2001
Can oral candida be linked to a loss of hearing in my right ear? I am suffering from tinnitus also. My viral load is approx 250 and I am not on therapy.
Response from Dr. Feinberg
No. You need to be evaluated for these symptoms. Good luck!
- What To Do When Prescriptions Do Not Work For Bacterial Vaginosis?
- What Over The Counter Medication Can Help Get Rid Of Shingles?
- What Are My Chances Of Getting Chlamydia From Someone Who Already Has It?
- Ways Other Than Sex To Get Herpes
- Washing Techniques For Genital Herpes
- How Should I Tell My New Girlfriend About Hpv?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.